# SDR 08FDEA02968

- Difficulty date: July 18, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Not An Sdr
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND AT SLAT NR 1 RIB 2A, PLUGGED HOLES, MOST LIKELY FROM PRODUCTION OF SLAT.  REPAIR PERFORMED BY LEAVE IT AS IT IS AND TOPCOAT THE AREA IAW RAS/FOK/149/2008 ISS A, APPROVED BY EA 6-5742-120081.
